Skip to main content
Article
Necessary Conditions for Schur-Positivity
Journal of Algebraic Combinatorics
  • Peter McNamara, Bucknell University
Publication Date
1-1-2008
Volume
28
Issue
4
Disciplines
Abstract
In recent years, there has been considerable interest in showing that certain conditions on skew shapes A and B are sufficient for the difference sA - sB of their skew Schur functions to be Schur-positive. We determine necessary conditions for the difference to be Schur-positive. Our conditions are motivated by those of Reiner, Shaw and van Willigenburg that are necessary for sA = sB, and we deduce a strengthening of their result as a special case.
Citation Information
Peter McNamara. "Necessary Conditions for Schur-Positivity" Journal of Algebraic Combinatorics (2008) p. 495 - 507
Available at: http://works.bepress.com/peter_mcnamara/19/